# SDR QMLA2024062520069

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N338AM
- Make and model: Bell 407
- Aircraft serial: 54638
- Aircraft time: 2,748 hours
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Oil Press Xdcer
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOISTURE IN TRANSMISSION OIL PRESSURE CONNECTOR PLUG SET OFF A FALSE TRANSMISSION OIL PRESSURE LOW WARNING LIGHT.
